# SDR SWAA2018111326650

- Difficulty date: November 5, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65545820A
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER DOOR ASSIST HANDLE CRACKED.  R&R HANDLE IAW MM.
